# SDR 2003FA0001196

- Difficulty date: October 28, 2003
- Submitted: December 2, 2003
- Operation: General aviation
- Aircraft: N4133D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843117
- Engine: Lyc O360A4A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20710AR
- Part serial: B993523
- Condition: Cracked
- Location: Engine
- Part time: 14 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION OF THIS AIRCRAFT, THE OIL COOLER WAS FOUND TO BE CRACKED.  PROBABLE CAUSE IS VIBRATION.  RECOMMEND MANUFACTURER LOOK AT PROVIDING A SOLID PIECE OIL COOLER AS REPLACEMENT.
